Local controllability bifurcations in families of bidynamical systems on the plane

  • A. A. Davydov
  • M. A. Komarov


We classify generic local controllability bifurcations in two-parameter families of bidynamical systems on the plane at points with nonzero velocity indicatrix.


Smooth Function Normal Form Singular Point Local Controllability STEKLOV Institute 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Arnol’d, Ordinary Differential Equations (Nauka, Moscow, 1971; Springer, Berlin, 1992).Google Scholar
  2. 2.
    V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of Differentiable Maps, 2nd ed. (MTsNMO, Moscow, 2004) [in Russian].Google Scholar
  3. 3.
    M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities (Springer, New York, 1973; Mir, Moscow, 1977).zbMATHGoogle Scholar
  4. 4.
    A. A. Davydov, “Singularities of Fields of Limiting Directions of Two-Dimensional Control Systems,” Mat. Sb. 136(4), 478–499 (1988) [Math. USSR, Sb. 64 (2), 471–493 (1989)].MathSciNetGoogle Scholar
  5. 5.
    M. A. Komarov, “Local Controllability in Generic Two-Parameter Families of Bidynamical Systems in the Plane,” Tr. Vladimir. Gos. Univ., No. 3, 66–75 (2007).Google Scholar
  6. 6.
    N. N. Petrov, “On the Controllability of Autonomous Systems,” Diff. Uravn. 4(4), 606–617 (1968).zbMATHGoogle Scholar
  7. 7.
    L. Azevedo, “Transitividade local de sistemas polidinamicos,” Master Thesis (Dept. Math. Appl., Faculty Sci., Univ. Porto, Porto, 2006).Google Scholar
  8. 8.
    B. Jakubczyk and W. Respondek, “Bifurcations of 1-Parameter Families of Control-Affine Systems in the Plane,” SIAM J. Control Optim. 44(6), 2038–2062 (2006).zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    M. Rupniewski, “Local Bifurcations of Control-Affine Systems in the Plane,” J. Dyn. Control Syst. 13(1), 135–159 (2007).zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    H. J. Sussmann, “A General Theorem on Local Controllability,” SIAM J. Control Optim. 25(1), 158–194 (1987).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Vladimir State UniversityVladimirRussia
  2. 2.International Institute for Applied Systems AnalysisLaxenburgAustria

Personalised recommendations